Alert archive / Mississippi / Wind Advisories in 2025

Wind Advisory 7, NWS Jackson, MS

April 1, 2025Ashley County, Chicot County, Arkansas; 47 counties in Mississippi; 9 parishes in Louisiana

NWS Jackson, MS issued this wind advisory at Apr 1, 2025, 2:13 PM CDT for Ashley County, Chicot County, Arkansas; 47 counties in Mississippi; 9 parishes in Louisiana. It took effect at Apr 2, 2025, 9:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2025, 2:13 PM CDT (19:13 UTC)
In effect from
Apr 2, 2025, 9:00 AM CDT
Expired
Apr 3, 2025, 12:00 AM CDT
In force
15 hr
Issued by
NWS Jackson, MS
All 58 counties

Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.2 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2025-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2025-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

110 
WWUS74 KJAN 011913
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
213 PM CDT Tue Apr 1 2025

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037-
040>044-047>050-053-020315-
/O.NEW.KJAN.WI.Y.0007.250402T1700Z-250403T0500Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys-
Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Warren-
Hinds-Rankin-Scott-Claiborne-
Including the cities of Mayersville, North Carrollton, Lexington,
Yazoo City, Goodman, Delhi, Lake Village, Epps, Cleveland,
Anguilla, Isola, Greenwood, Ridgeland, North Crossett, West
Ferriday, Vaiden, Brandon, St. Joseph, Tchula, Newellton, Eudora,
Lake Providence, Jonesville, Vidalia, Rolling Fork, Carthage,
Harrisonburg, Winona, Jackson, Carrollton, Ferriday, West
Crossett, Crossett, Pearl, Oak Grove, Ruleville, Durant, Forest,
Vicksburg, Port Gibson, Tallulah, Hamburg, Bastrop, Waterproof,
Canton, Richland, Morton, Winnsboro, Pickens, Dermott, Rayville,
Greenville, Belzoni, Indianola, Grenada, Kosciusko, and Madison
213 PM CDT Tue Apr 1 2025

...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CDT 
WEDNESDAY NIGHT...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  central, north central, northwest, southwest, and west central 
  Mississippi.

* WHEN...From noon Wednesday to midnight CDT Wednesday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

sas20
4 follow-up statements
811 
WWUS74 KJAN 020118
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
818 PM CDT Tue Apr 1 2025

MSZ029>033-038-039-045-046-051-052-054>066-072>074-020930-
/O.EXA.KJAN.WI.Y.0007.250402T1700Z-250403T0500Z/
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-
Kemper-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Stonewall, Columbus, Starkville, Collins,
Pearl River, Union, Crystal Springs, Shubuta, Monticello,
Heidelberg, Meridian, Natchez, Bay Springs, West Point, Quitman,
Hazlehurst, Wesson, Newton, Purvis, Weir, Mendenhall,
Taylorsville, Philadelphia, Prentiss, New Hebron, Brookhaven,
Magee, Scooba, Roxie, Lumberton, Louisville, Macon, De Kalb,
Brooksville, Decatur, Hattiesburg, Mathiston, Eupora, Columbia,
Laurel, Bude, Ackerman, Raleigh, Bassfield, Meadville, West
Hattiesburg, Conehatta, Fayette, and Mount Olive
818 PM CDT Tue Apr 1 2025

...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CDT 
WEDNESDAY NIGHT...

* WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected.

* WHERE...Portions of central, east central, north central, 
  northeast, south central, southeast, and southwest Mississippi.

* WHEN...From noon Wednesday to midnight CDT Wednesday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037-
040>044-047>050-053-020930-
/O.CON.KJAN.WI.Y.0007.250402T1700Z-250403T0500Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys-
Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Warren-
Hinds-Rankin-Scott-Claiborne-
Including the cities of Mayersville, North Carrollton, Lexington,
Yazoo City, Goodman, Delhi, Lake Village, Epps, Cleveland,
Anguilla, Isola, Greenwood, Ridgeland, North Crossett, West
Ferriday, Vaiden, Brandon, St. Joseph, Tchula, Newellton, Eudora,
Lake Providence, Jonesville, Vidalia, Rolling Fork, Carthage,
Harrisonburg, Winona, Jackson, Carrollton, Ferriday, West
Crossett, Crossett, Pearl, Oak Grove, Ruleville, Durant, Forest,
Vicksburg, Port Gibson, Tallulah, Hamburg, Bastrop, Waterproof,
Canton, Richland, Morton, Winnsboro, Pickens, Dermott, Rayville,
Greenville, Belzoni, Indianola, Grenada, Kosciusko, and Madison
818 PM CDT Tue Apr 1 2025

...WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT 
CDT WEDNESDAY NIGHT...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  central, north central, northwest, southwest, and west central 
  Mississippi.

* WHEN...From noon Wednesday to midnight CDT Wednesday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

sas20
809 
WWUS74 KJAN 020728
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
228 AM CDT Wed Apr 2 2025

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
021600-
/O.EXT.KJAN.WI.Y.0007.250402T1400Z-250403T0500Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Hamburg, Dermott, Tallulah, North
Crossett, Collins, Eupora, Lexington, West Point, Morton, Roxie,
Canton, Meridian, Greenwood, Grenada, Newton, New Hebron,
Mathiston, Pearl, Taylorsville, Hattiesburg, Port Gibson, St.
Joseph, Columbus, Durant, Oak Grove, Bassfield, Greenville,
Crossett, Carthage, Bastrop, Epps, Starkville, Newellton, Lake
Village, Bude, Forest, Magee, Philadelphia, West Hattiesburg,
Kosciusko, Ferriday, Ackerman, Bay Springs, Weir, Delhi, Tchula,
Belzoni, Ruleville, Prentiss, Goodman, Macon, Rayville,
Indianola, Hazlehurst, De Kalb, Anguilla, Brooksville, Crystal
Springs, Raleigh, West Crossett, Lumberton, Union, Laurel,
Meadville, Brandon, Decatur, Conehatta, Stonewall, Vidalia, Pearl
River, Ridgeland, North Carrollton, Brookhaven, Pickens,
Heidelberg, Jonesville, Natchez, Monticello, Shubuta, Richland,
Scooba, Mount Olive, Winnsboro, Yazoo City, Purvis, Louisville,
Isola, Harrisonburg, Carrollton, Cleveland, Fayette, Rolling
Fork, Eudora, Wesson, Quitman, Mayersville, West Ferriday,
Jackson, Lake Providence, Vicksburg, Winona, Mendenhall, Madison,
Columbia, Vaiden, and Waterproof
228 AM CDT Wed Apr 2 2025

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT 
CDT TONIGHT...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  much of Mississippi.

* WHEN...From 9 AM this morning to midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles on west to east facing roads. Use extra caution.

Secure outdoor objects.

&&

$$

NF
306 
WWUS74 KJAN 021556
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
1056 AM CDT Wed Apr 2 2025

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
030000-
/O.CON.KJAN.WI.Y.0007.000000T0000Z-250403T0500Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Forest, Carthage, Stonewall, Brookhaven,
Jackson, Shubuta, Belzoni, Newton, Madison, Fayette,
Harrisonburg, Grenada, Ackerman, Starkville, Raleigh, Pickens,
Scooba, Goodman, Weir, North Crossett, Indianola, Natchez,
Brandon, Meridian, Meadville, Laurel, Crossett, Hattiesburg,
Anguilla, Tchula, Heidelberg, Bude, Greenwood, Columbia, Macon,
Quitman, Waterproof, Kosciusko, Port Gibson, Bay Springs, Eupora,
Lumberton, Carrollton, Dermott, Vaiden, Eudora, Bastrop, Winona,
Louisville, Greenville, Yazoo City, Lexington, Vicksburg, Rolling
Fork, Ruleville, West Hattiesburg, Isola, Lake Providence,
Conehatta, New Hebron, Pearl, Mendenhall, St. Joseph, Winnsboro,
Mathiston, Monticello, West Ferriday, Ridgeland, Union, Delhi,
West Point, Richland, De Kalb, North Carrollton, Magee, Pearl
River, Decatur, Morton, Durant, Collins, Epps, Jonesville,
Ferriday, Canton, Mayersville, Brooksville, Crystal Springs,
Prentiss, Rayville, Columbus, Bassfield, Hazlehurst, Cleveland,
Philadelphia, West Crossett, Oak Grove, Tallulah, Vidalia,
Newellton, Lake Village, Taylorsville, Mount Olive, Purvis,
Roxie, Hamburg, and Wesson
1056 AM CDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  central, east central, north central, northeast, northwest, south 
  central, southeast, southwest, and west central Mississippi.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles on west to east facing roads. Use extra caution.

Secure outdoor objects.

&&

$$

OAJ
376 
WWUS74 KJAN 022035
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
335 PM CDT Wed Apr 2 2025

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
030445-
/O.CON.KJAN.WI.Y.0007.000000T0000Z-250403T0500Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Pearl, Vicksburg, Bude, Mount Olive,
Madison, Goodman, Newellton, Cleveland, Belzoni, Rolling Fork,
Mathiston, Ridgeland, Crossett, Magee, Macon, Union, Ferriday,
Ruleville, Pickens, Bastrop, Philadelphia, Hazlehurst, Isola,
West Ferriday, Carthage, Rayville, Lake Village, Grenada, Purvis,
Tallulah, Waterproof, North Crossett, Raleigh, Newton, Hamburg,
Meridian, Eudora, Prentiss, Canton, Taylorsville, Bay Springs,
Brooksville, West Hattiesburg, Port Gibson, Natchez, Greenwood,
Jackson, West Crossett, Morton, Kosciusko, Yazoo City, Vaiden,
Stonewall, Brandon, Vidalia, Greenville, Oak Grove, St. Joseph,
Indianola, Starkville, Louisville, De Kalb, Collins, Columbus,
North Carrollton, Columbia, Durant, Winona, New Hebron, Scooba,
Crystal Springs, Wesson, Lumberton, Tchula, Mendenhall, Delhi,
Laurel, Decatur, Epps, West Point, Winnsboro, Heidelberg,
Quitman, Meadville, Eupora, Forest, Brookhaven, Lake Providence,
Pearl River, Weir, Bassfield, Ackerman, Lexington, Fayette,
Shubuta, Carrollton, Hattiesburg, Anguilla, Richland, Jonesville,
Monticello, Dermott, Roxie, Mayersville, Harrisonburg, and
Conehatta
335 PM CDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  central and south Mississippi.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Apr 1, 12:54 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 1, 12:54 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1254 PM CDT Tue Apr 1 2025

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 920 AM CDT Tue Apr 1 2025

High pressure has taken hold today which has caused a general
easing of weather conditions. General flow and thus predominant
surface winds will shift southerly by the afternoon, bringing with
it warm, humid Gulf air. In response to return flow settling in
temperatures are expected to rebound into the low 80s to mid 70s.
Altogether should be a nice spring day for all forecast zones.

&&

.DISCUSSION...
Issued at 357 AM CDT Tue Apr 1 2025

Today and Tonight...

Quiet conditions will occur across our forecast area to start off
the short term period as broad sfc ridging occurs over the southeast
CONUS. Sky conditions over our forecast area will be somewhat clear
with low/mid cloud cover starting to increase slightly over the Hwy
84 corridor this morning. Wind flow will be to the east later this
morning before shifting to the southeast later this afternoon.
Because of this afternoon highs will be in the upper 70s especially
for areas north of the I-20 corridor. Areas along and south of I-20
will see highs in the low 80s. Cloud cover will begin to increase
from the west later this evening. The pressure gradient will start
to tighten across our CWA heading into the overnight period/early
Wednesday morning which will allow for sustained winds up to 10-15
mph with gusts between 25-30 mph. Expect overnight lows will drop
into the upper 60s to low 70s areawide.

Wednesday through Thursday...

Global guidance shows a strong sfc low hovering over the Northern
Plains with an associated cold front across the Southern Plains on
Wednesday. The broad sfc ridging mentioned above will help keep
weather conditions quiet across our CWA through late Wednesday
morning. The sfc low will track northeast towards the Great Lakes
with the cold front skirting the northern portions of our CWA mid
day Wednesday through Thursday morning. This cold front will assist
in the production of severe weather for far northern portions of our
forecast area including portions of southeast Arkansas which been
placed in an "Enhanced" Risk (3 out of 5) for severe weather. A
"Slight" Risk (2 out 5) will continue to be advertised from roughly
the I-20 corridor through to Grenada MS. Primary hazards for the
areas mentioned above will be damaging winds up to 70 mph, large
hail up to golf ball size, and tornadoes likely. A "Marginal" Risk
(1 out of 5) will continued to be advertised from south of I-20
through Columbus MS. Isolated severe storms will be possible for
areas in the Marginal risk with the main concerns being damaging
winds up to 60 mph, hail up to quarter size, and tornadoes cannot be
ruled out. A few adjustments have been made to the severe wx graphic
for Wednesday afternoon/evening timeframe and both the Enhanced and
Slight risk have been trimmed slightly to the north. Likewise, the
Marginal risk has been expanded further northward. The front is
expected to stall around the northern corridor heading into late
Wednesday evening. The convective activity should start to decrease
heading into the overnight period as diurnal heating is lost after
sunset Wednesday. Rain showers will continue across portions of
northern MS through early Thursday morning.

In addition to the severe wx on Wednesday, pressure gradients will
tighten across our entire CWA Wednesday afternoon through Wednesday
evening. Global guidance highlights the pressure gradient ahead of
the cold front tightening. This will result in sustained winds up to
20-25 mph with gusts between 35-40 mph. Because of this, a "Limited"
Risk for strong gradient winds has been introduced for our entire
forecast area. Further adjustments to the wind graphic may be needed
and the "Limited" risk may be bumped up to an "Elevated" risk. A
Wind Advisory may be needed for our entire CWA as we get closer to
Wednesday afternoon/evening.

Guidance does show the cold front stalling over the northern
portions of our CWA looking ahead into Thursday. This will help
bring another round of severe wx along and northwest from Winnsboro
Louisiana to Eupora Mississippi shortly after sunrise. Main
hazards for these storms will be damaging wind gusts and hail.
Thunderstorm activity will peak Thursday afternoon/evening with
storm trends beginning to decrease late Thursday evening.
Elsewhere, weather conditions along and south of I-20 will be
generally quiet. There is a possibility that we could see some
record warm lows Wednesday night, and Thursday night especially if
low temperatures over perform.

Friday through early next week...

Thunderstorm activity will continue heading into the late
week/weekend as the stalled cold front slowly starts to drag south
across our forecast area late Saturday evening. Global guidance does
show a shortwave trough axis over the Southern Plains pushing east
towards the ArkLamiss region Sunday through Monday morning. By
Monday afternoon, the trough will push through our forecast area.
The support from this trough axis should be enough to allow for the
stalled cold front to push south out of our area. Early next week
will start off with quiet weather conditions with lows in the mid
40s. /CR/

&&

.AVIATION...
(18Z TAFS)
Issued at 1242 PM CDT Tue Apr 1 2025

VFR conditions wl prevail across the north and cntrl TAF sites
until after 02Z Wed when MVFR cigs and a gusty wind 20-25kts wl
develop and prevail through the end of the TAF period. VFR
conditions wl prevail across the south until after 22Z when MVFR
cigs wl develop and continue through the end of the TAF period.
/22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       81  69  87  72 /   0   0  20  20
Meridian      80  66  88  69 /   0   0  20  20
Vicksburg     82  70  87  73 /   0   0  30  20
Hattiesburg   84  68  88  70 /   0   0  30  20
Natchez       82  70  87  72 /  10   0  20  20
Greenville    76  68  85  71 /   0  10  50  60
Greenwood     78  68  87  72 /   0   0  40  40

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

OAJ/CR/22

In the hours before

Local storm report, Apr 1, 12:50 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1250 PM CDT Tue Apr 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     Tstm Wnd Dmg     2 NNW Bassfield         31.52N 89.76W
03/31/2025                   Jefferson Davis    MS   Emergency Mngr

            A couple trees down.

&&

CE
Local storm report, Apr 1, 1:54 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
154 PM CDT Tue Apr 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 AM     Tstm Wnd Dmg     Shivers                 31.80N 89.99W
03/31/2025                   Simpson            MS   Emergency Mngr

            Tree on a home, hwy 43 and Shivers road.
            Additional trees down in the SW part of the
            county.

&&

CE
Local storm report, Apr 1, 1:57 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
157 PM CDT Tue Apr 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     Tstm Wnd Dmg     Union                   31.88N 90.08W
03/31/2025                   Simpson            MS   Emergency Mngr

            A few trees down and some on a home at Hwy
            28 and Bethlahem Road. Possible tornado.

&&

CE
Local storm report, Apr 1, 1:59 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
159 PM CDT Tue Apr 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     Tstm Wnd Dmg     1 SSE Mendenhall        31.94N 89.86W
03/31/2025                   Simpson            MS   Emergency Mngr

            Tree down on a home on Athens Road.

&&

CE
Local storm report, Apr 1, 2:10 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
210 PM CDT Tue Apr 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 AM     Tstm Wnd Dmg     5 W Geeslin Corner      33.82N 89.92W
03/31/2025                   Grenada            MS   Emergency Mngr

            Trees down on Mays and Proctor roads.

&&

CE
Local storm report, Apr 1, 2:11 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
211 PM CDT Tue Apr 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 AM     Tstm Wnd Dmg     2 WNW Gore Springs      33.77N 89.65W
03/31/2025                   Grenada            MS   Emergency Mngr

            A few trees down on the E side of the
            county.

&&

CE

Nearby

Wind Advisories in Mississippi, 2025Wind Advisories in Louisiana, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.